# SDR VTZA97588

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3150 · Central Warning
- Part: Annunciator Pnl
- Part number: ES3027
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/ROA - FLT 6591 - DURING TAXI AT 0923 HRS ON 10-20-97, AIRCRAFT RETURNED TO GATE DUE TO LT DUCT OVERTEMP AND AIR-OFF WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 06950, MEL 21-1.  MAINTENANCE CLOSED DMI 06950 ON 10-21-97 BY REMOVING AND REPLACING CENTRAL ANNUNCIATOR.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
